B. Afsari, Riemannian $L^{p}$ center of mass: Existence, uniqueness, and convexity, Proc. of the AMS, pp.655-673, 2010.
DOI : 10.1090/S0002-9939-2010-10541-5

V. Arsigny, O. Commowick, N. Ayache, and X. Pennec, A Fast and Log-Euclidean Polyaffine Framework for Locally Linear Registration, Journal of Mathematical Imaging and Vision, vol.8, issue.3, pp.222-238, 2009.
DOI : 10.1007/s10851-008-0135-9

URL : https://hal.archives-ouvertes.fr/inria-00616084

V. Arsigny, O. Commowick, X. Pennec, and N. Ayache, A Log-Euclidean Framework for Statistics on Diffeomorphisms, Proc. MICCAI'06, pp.924-931, 2006.
DOI : 10.1007/11866565_113

URL : https://hal.archives-ouvertes.fr/inria-00615594

V. Arsigny, P. Fillard, X. Pennec, and N. Ayache, Fast and Simple Calculus on Tensors in the Log-Euclidean Framework, Proc. of MICCAI 2005, pp.115-122, 2005.
DOI : 10.1007/11566465_15

URL : https://hal.archives-ouvertes.fr/inria-00502669

V. Arsigny, X. Pennec, and N. Ayache, Bi-invariant means in Lie groups. application to left-invariant polyaffine transformations, 2006.
URL : https://hal.archives-ouvertes.fr/inria-00071383

R. Bhattacharya and V. Patrangenaru, Nonparametic estimation of location and dispersion on Riemannian manifolds, Journal of Statistical Planning and Inference, vol.108, issue.1-2, pp.23-36, 2002.
DOI : 10.1016/S0378-3758(02)00268-9

R. Bhattacharya and V. Patrangenaru, Large sample theory of intrinsic and extrinsic sample means on manifolds???II, The Annals of Statistics, vol.33, issue.3, pp.1-29, 2003.
DOI : 10.1214/009053605000000093

R. Bhattacharya and V. Patrangenaru, Large sample theory of intrinsic and extrinsic sample means on manifolds???II, The Annals of Statistics, vol.33, issue.3, pp.1225-1259, 2005.
DOI : 10.1214/009053605000000093

E. Cartan and J. Schouten, On the geometry of the group-manifold of simple and semisimple groups, Proc. Akad. Wekensch, pp.803-815, 1926.

D. Groisser, Newton's method, zeroes of vector fields, and the Riemannian center of mass, Advances in Applied Mathematics, vol.33, issue.1, pp.95-135, 2004.
DOI : 10.1016/j.aam.2003.08.003

H. Karcher, Riemannian center of mass and mollifier smoothing, Communications on Pure and Applied Mathematics, vol.3, issue.5, pp.509-541, 1977.
DOI : 10.1002/cpa.3160300502

W. Kendall, Probability, Convexity, and Harmonic Maps with Small Image I: Uniqueness and Fine Existence, Proc. London Math. Soc, pp.371-406, 1990.
DOI : 10.1112/plms/s3-61.2.371

B. A. Khesin and R. Wendt, The Geometry of Infinite Dimensional Lie groups, 2009.

H. T. Laquer, Invariant affine connections on Lie groups. Transactions of the, pp.541-551, 1992.
DOI : 10.1090/s0002-9947-1992-1075384-4

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

H. Le, Locating Fréchet means with application to shape spaces Advances in Applied Probabilities, pp.324-338, 2001.

H. Le, Abstract, LMS Journal of Computation and Mathematics, vol.1485, pp.193-200, 2004.
DOI : 10.1239/aap/999188316

URL : https://hal.archives-ouvertes.fr/inria-00001031

R. Mahony and R. Manton, The geometry of the Newton method on non-compact Lie groups, Journal of Global Optimization, vol.23, issue.3/4, pp.309-327, 2002.
DOI : 10.1023/A:1016586831090

A. Medina, Groupes de Lie munis de m??triques bi-invariantes, Tohoku Mathematical Journal, vol.37, issue.4, pp.405-421, 1984.
DOI : 10.2748/tmj/1178228586

A. Medina and P. Revoy, Algèbres de lie et produit scalaire invariant. Annales scientifiques de l'ENS, 4e série, pp.553-561, 1985.
DOI : 10.24033/asens.1496

J. Oller and J. Corcuera, Intrinsic Analysis of Statistical Estimation, The Annals of Statistics, vol.23, issue.5, pp.1562-1581, 1995.
DOI : 10.1214/aos/1176324312

B. Owren and B. Welfert, The Newton iteration on Lie groups, Bit Numerical Mathematics, vol.40, issue.1, pp.121-145, 2000.
DOI : 10.1023/A:1022322503301

X. Pennec, L'incertitude dans lesprobì emes de reconnaissance et de recalage ? Applications en imagerie médicale et biologie moléculaire, Thèse de sciences Ecole Polytechnique, 1996.

X. Pennec, Intrinsic Statistics on Riemannian Manifolds: Basic Tools for Geometric Measurements, Journal of Mathematical Imaging and Vision, vol.20, issue.10, pp.127-154, 2004.
DOI : 10.1007/s10851-006-6228-4

URL : https://hal.archives-ouvertes.fr/inria-00614994

X. Pennec and V. Arsigny, Exponential Barycenters of the Canonical Cartan Connection and Invariant Means on Lie Groups, Matrix Information Geometry, pp.123-166, 2012.
DOI : 10.1007/978-3-642-30232-9_7

URL : https://hal.archives-ouvertes.fr/hal-00699361

M. M. Postnikov, Geometry VI: Riemannian Geometry. Encyclopedia of mathematical science, 2001.
DOI : 10.1007/978-3-662-04433-9

S. Sternberg, Lectures on Differential Geometry, 1964.

L. Yang, Medians of probability measures in Riemannian manifolds and applications to radar target detection, 2011.
URL : https://hal.archives-ouvertes.fr/tel-00664188

H. Ziezold, On expected figures in the plane, Geobild '89, pp.105-110, 1989.